Nonarithmeticity of truth predicate logics of provability
Doklady Akademii Nauk, Tome 284 (1985) no. 2, pp. 270-271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_284_2_a1,
author = {S. N. Artemov},
title = {Nonarithmeticity of truth predicate logics of provability},
journal = {Doklady Akademii Nauk},
pages = {270--271},
year = {1985},
volume = {284},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_284_2_a1/}
}
S. N. Artemov. Nonarithmeticity of truth predicate logics of provability. Doklady Akademii Nauk, Tome 284 (1985) no. 2, pp. 270-271. http://geodesic.mathdoc.fr/item/DAN_1985_284_2_a1/